# SDR CA960813005

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO550B
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 3361000039
- Condition: Worn
- Location: Lt Rt Elev
- Component: Beech, 33610000609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON BOTH LEFT HAND AND RIGHT HAND ELEVATOR THE LOWER BOLT (P/N AN23-10A) COULD BE TURNED BY HAND
